# SDR AALA20110906AFW06

- Difficulty date: August 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 72,464 hours, 11,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON THE FUSELAGE SKIN INNER SURFACE BETWEEN STATIONS 1082 TO 1087 STRINGERS 38 LEFT AND 38 RIGHT BETWEEN KEEL BEAM CHORDS.  REMOVED DAMAGE IAW B767 SRM 53-00-01, PERFORMED DVI WITHIN 22 INCHES OF THE REPAIR TO ENSURE DAMAGE FREE CONDITION.  PERFORMED SURFACE HFEC ON ALL REWORKED AREAS.  ACCOMPLISHED REPAIR PER EA 018724.
